PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Connected generalized inverse limits over intervals

Volume 236 / 2017

Sina Greenwood, Judy Kennedy Fundamenta Mathematicae 236 (2017), 1-43 MSC: 54C08, 54E45, 54F15, 54F65. DOI: 10.4064/fm241-4-2016 Published online: 4 August 2016

Abstract

Suppose that for each $i\geq 0$, $I_{i}$ is a closed interval and $f_{i+1}:I_{i+1}\rightarrow 2^{I_{i}}$ is a surjective upper semicontinuous function with a connected graph. We give a condition on the graphs called a CC-sequence, and show that $\underleftarrow{\lim}\,(I_i,f_i)$ is disconnected if and only if the system admits a CC-sequence. We also show that $\underleftarrow{\lim}\,(I_i,f_i)$ is disconnected if and only if there is a basic open proper subset of $\prod_{i\ge 0}I_i$ that contains a component of $\underleftarrow{\lim}\,(I_i,f_i)$.

Authors

  • Sina GreenwoodUniversity of Auckland
    Private Bag 92019
    Auckland, New Zealand
    e-mail
  • Judy KennedyDepartment of Mathematics
    Lamar University
    P.O. Box 10047
    Beaumont, TX 77710, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image